RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, Number 2, Pages 27–39 (Mi basm423)  

On Lagrange algorithm for reduced algebraic irrationalities

N. M. Dobrovol'skiia, I. N. Balabaa, I. Yu. Rebrovaa, N. N. Dobrovol'skii

a Tula State Lev Tolstoy Pedagogical University, Lenina prospect, 125, 300026, Tula, Russia

Abstract: In this paper the properties of Lagrange algorithm for expansion of algebraic number are refined. It has been shown that for reduced algebraic irrationalities the quantity of elementary arithmetic operations which needed for the computation of next incomplete quotient does not depend on the value of this incomplete quotient.
It is established that beginning with some index all residual fractions for an arbitrary reduced algebraic irrationality are the generalized Pisot numbers. An asymptotic formula for conjugate numbers to residual fractions is obtained.
The definition of generalized Pisot numbers differs from the definition of Pisot numbers by absence of the requirement to be integer.

Keywords and phrases: minimal polynomial, reduced algebraic irrationality, generalized Pisot number, residual fractions, continued fractions.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-01540a
This research was supported by Russian Foundation for Basic Research, grant № 15-01-01540a.


Full text: PDF file (141 kB)
References: PDF file   HTML file
MSC: 11J17
Received: 20.07.2015
Language:

Citation: N. M. Dobrovol'skii, I. N. Balaba, I. Yu. Rebrova, N. N. Dobrovol'skii, “On Lagrange algorithm for reduced algebraic irrationalities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 2, 27–39

Citation in format AMSBIB
\Bibitem{DobBalReb16}
\by N.~M.~Dobrovol'skii, I.~N.~Balaba, I.~Yu.~Rebrova, N.~N.~Dobrovol'skii
\paper On Lagrange algorithm for reduced algebraic irrationalities
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 2
\pages 27--39
\mathnet{http://mi.mathnet.ru/basm423}


Linking options:
  • http://mi.mathnet.ru/eng/basm423
  • http://mi.mathnet.ru/eng/basm/y2016/i2/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:132
    Full text:44
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020